Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 238, NWS St. Louis, MO

October 30, 2009Brown County, Illinois

NWS St. Louis, MO issued this river flood warning at Oct 30, 2009, 2:48 AM CDT for Brown County, Illinois. It took effect at Oct 30, 2009, 4:33 AM CDT. It was in force for 65 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2009, 2:48 AM CDT (07:48 UTC)
In effect from
Oct 30, 2009, 4:33 AM CDT
Expired
Nov 1, 2009, 8:41 PM CST
In force
65 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Brown County, IL

The radar

The Lincoln radar (KILX), 122 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point La Moine River at Ripley (RIPI2).

Action stage
18 ft
Minor stage
22 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05585000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 300748
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
248 AM CDT FRI OCT 30 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS... 

  LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1.50 INCHES OF RAINFALL AND AN
ADDITIONAL 0.75 INCHES OF PRECIPITATION OS EXPECTED THROUGH FRIDAY
MORNING... 

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC009-310748-
/O.NEW.KLSX.FL.W.0238.091030T0933Z-091101T2000Z/
/RIPI2.1.ER.091030T0933Z.091030T1800Z.091031T2000Z.NO/
248 AM CDT FRI OCT 30 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LA MOINE RIVER AT RIPLEY.
* UNTIL THE WARNING IS CANCELLED.
* AT 1:45 AM FRIDAY THE STAGE WAS 21.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 22.8 FEET BY THIS AFTERNOON. 
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  FARMLAND FLOODING AND RURAL 
  DAMAGES BEGIN.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/31  11/01  11/02  11/03  11/04

LA MOINE RIVER
  RIPLEY           22   21.20      22.7   22.3   21.3   19.8   15.1
6 follow-up statements
000 
WGUS83 KLSX 301608
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 AM CDT FRI OCT 30 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 

  LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 2.00 TO 3.00 INCHES OF 
PRECIPITATION THE PAST 24 HOURS...AND LESS THAN A HALF INCH 
EXPECTED OVER THE NEXT 12 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC009-311607-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-091102T2230Z/
/RIPI2.1.ER.091030T1135Z.091031T1800Z.091101T2230Z.NO/
1107 AM CDT FRI OCT 30 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE LA MOINE RIVER AT RIPLEY
* UNTIL MONDAY AFTERNOON.
* AT 10:45 AM FRIDAY THE STAGE WAS 22.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.7 FEET BY 
  SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY AFTERNOON.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS.  EXTENSIVE 
  CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD 
  BRIDGE.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/31  11/01  11/02  11/03  11/04

LA MOINE RIVER
  RIPLEY           22   22.31      22.6   22.5   20.9   16.9   12.6
000 
WGUS83 KLSX 310248
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
948 PM CDT FRI OCT 30 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...
 
  LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF UP TO 3 INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND NO ADDITIONAL PRECIPITATION INCHES FORECAST IN THE
NEXT 24 HOURS.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC009-010248-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-091103T1434Z/
/RIPI2.2.ER.091030T1135Z.091101T1200Z.091102T1434Z.NO/
948 PM CDT FRI OCT 30 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE LA MOINE RIVER AT RIPLEY
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 PM FRIDAY THE STAGE WAS 23.4 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.1 FEET BY 
  SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  MORNING.
* IMPACT...AT 24.5 FEET...COUNTY ROAD 1600E (LEVY ROAD) IS CLOSED JUST
  WEST OF LAGRANGE LOCK ROAD.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON THE
  RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS.  EXTENSIVE 
  CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD 
  BRIDGE.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/31  11/01  11/02  11/03  11/04

LA MOINE RIVER
  RIPLEY           22   23.38      23.4   24.1   22.6   17.0   12.7
000 
WGUS83 KLSX 311705
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 PM CDT SAT OCT 31 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 

  LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF UP TO 3 INCHES OF PRECIPITATION 
RECEIVED FRIDAY AND NO ADDITIONAL PRECIPITATION FORECAST IN THE 
NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC009-011705-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-091103T0000Z/
/RIPI2.2.ER.091030T1135Z.091031T0745Z.091102T0000Z.NO/
1205 PM CDT SAT OCT 31 2009

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT RIPLEY
* UNTIL MONDAY EVENING.
* AT 11:45 AM SATURDAY THE STAGE WAS 23.3 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY EVENING.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS.  EXTENSIVE 
  CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD 
  BRIDGE.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/01  11/02  11/03  11/04  11/05

LA MOINE RIVER
  RIPLEY           22   23.27      22.8   21.3   18.1   13.5   11.0
000 
WGUS83 KLSX 010249
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
949 PM CDT SAT OCT 31 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
  LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC009-020249-
/O.CON.KLSX.FL.W.0238.000000T0000Z-091103T0000Z/
/RIPI2.2.ER.091030T1135Z.091031T0745Z.091102T0000Z.NO/
949 PM CDT SAT OCT 31 2009

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT RIPLEY
* UNTIL MONDAY EVENING.
* AT  8:45 PM SATURDAY THE STAGE WAS 22.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS.  EXTENSIVE 
  CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD 
  BRIDGE.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  FARMLAND FLOODING AND RURAL 
  DAMAGES BEGIN.
* IMPACT...AT 17.0 FEET...BANKS BEGIN TO OVERFLOW.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/01  11/02  11/03  11/04  11/05

LA MOINE RIVER
  RIPLEY           22   22.79      22.5   21.1   18.9   14.2   11.5
000 
WGUS83 KLSX 011536
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
936 AM CST SUN NOV 01 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 

  LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF UP TO 3.00 INCHES OF PRECIPITATION 
RECEIVED ON FRIDAY...WITH NO ADDITIONAL RAIN EXPECTED IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC009-021536-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-091102T2100Z/
/RIPI2.2.ER.091030T1135Z.091031T0745Z.091101T2100Z.NO/
936 AM CST SUN NOV 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT RIPLEY
* UNTIL MONDAY AFTERNOON.
* AT  8:45 AM SUNDAY THE STAGE WAS 22.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/02  11/03  11/04  11/05  11/06

LA MOINE RIVER
  RIPLEY           22   22.17      21.5   19.9   15.6   11.3   10.1
000 
WGUS83 KLSX 020241
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CST SUN NOV 01 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS WILL BE THE LAST FLOOD STATEMENT WRITTEN FOR THIS POINT.


THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC009-020311-
/O.CAN.KLSX.FL.W.0238.000000T0000Z-091102T2100Z/
/RIPI2.2.ER.091030T1135Z.091031T0745Z.091101T1900Z.NO/
841 PM CST SUN NOV 01 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE LA MOINE RIVER AT RIPLEY.
* AT 7:45 PM SUNDAY THE STAGE WAS 21.8 FEET. 
* FELL BELOW FLOOD STAGE AT  1:00 PM SUNDAY.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 19.6 FEET BY TUESDAY 
  MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  FARMLAND FLOODING AND RURAL 
  DAMAGES BEGIN.
* IMPACT...AT 17.0 FEET...BANKS BEGIN TO OVERFLOW.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/02  11/03  11/04  11/05  11/06

LA MOINE RIVER
  RIPLEY           22   21.83      21.4   19.6   12.6    8.7    7.6

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 30, 12:02 AM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Oct 30, 12:02 AM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1202 AM CDT FRI OCT 30 2009

.DISCUSSION...
/344 PM CDT THU OCT 29 2009/

RAIN MOVED IN RATHER QUICKLY TODAY AHEAD OF WEATHER SYSTEM. THIS
CONTINUES TO BE THE MAIN FORECAST ISSUE IN THE SHORT TERM.

FOR THIS EVENING...HEAVY RAIN WILL PERSIST AS WAA AND PLENTY OF
MOISTURE CONVERGENCE ON NOSE OF 50+ KT LOW LEVEL JET KEEPS
GENERATING ELEVATED CONVECTION WHICH WILL TRAIN NORTHWARD ACROSS THE
REGION. IN THE MEANTIME...UPPER LOW OVER NEW MEXICO WILL LIFT OUT
TOWARDS FORECAST AREA AS ASSOCIATED SFC LOW LIFTS NORTH
NORTHEASTWARD INTO SOUTHERN MN FRIDAY MORNING. THIS WILL DRAG THE
OCCLUDED FRONT ACROSS THE FORECAST AREA...MOVING INTO THE ST. LOUIS
METRO AREA BY 12Z FRIDAY. AS FOR PLACEMENT OF HEAVY RAINFALL LATER
TONIGHT...WILL SEE MAIN AXIS OF HEAVY RAIN SHIFT A LITTLE FURTHER TO
THE EAST...EXTENDING FROM CENTRAL IL TO SOUTHEAST MO...MAINLY ALONG
AND SOUTH OF I-44 CORRIDOR BY 06Z. WITH HEAVY RAIN THIS AFTERNOON
AND LINGERING INTO TONIGHT...ISSUED A FLASH FLOOD WATCH EARLIER
TODAY FOR CENTRAL/NORTHEAST MO AND WEST CENTRAL IL THAT WILL
EXPIRE AT 12Z FRIDAY. FF WATCH THAT WAS ISSUED YESTERDAY FOR
REMAINDER OF FORECAST AREA...REMAINS IN EFFECT UNTIL 00Z SATURDAY.

OCCASIONAL SHOWERS AND A FEW THUNDERSTORMS TO PERSIST ON FRIDAY AND
SLOWLY SHIFT FURTHER TO THE EAST WITH TIME...KEPT CATEGORICAL POPS
FOR SOUTHEASTERN HALF OF CWA DURING THE MORNING HOURS WITH LOWER
POPS IN THE WEST...THEN LOWERED POPS EVEN MORE TOWARDS EVENING.

FOR FRIDAY NIGHT...STILL COULD SEE ADDITIONAL WAVES OF PRECIPITATION
DEVELOP ALONG THE FRONTAL BOUNDARY OVER EASTERN PORTIONS OF AREA
BEFORE COMING TO AN END BY DAYBREAK SATURDAY MORNING...BUT AMOUNTS
WILL BE LESS SO DO NOT ANTICIPATE EXTENDING THE FLASH FLOOD WATCH
BEYOND 00Z SATURDAY AT THIS TIME.

AS FOR SATURDAY...SYSTEM EXITING A BIT QUICKER...SO STILL HOPEFUL
THAT MOST OF AREA TO BE DRY...BUT CLOUDY FOR TRICK OR TREATERS
SATURDAY NIGHT.

MODELS STILL HAVE ANOTHER WEAK SHORTWAVE SLIDING SOUTHEAST THROUGH
AREA SUNDAY NIGHT INTO MONDAY ON BACKSIDE OF SYSTEM...BUT JUST HAVE
SILENT 20 POPS IN NORTHEASTERN PORTIONS OF CWA DURING THIS TIME.

EXTENDED LOOKS TO BE DRY WITH HIGH TEMPS IN THE UPPER 50S TO LOWER
60S TUESDAY THROUGH THURSDAY...AND LOWS IN THE UPPER 30S TO MID 40S
THROUGH THE PERIOD.

BYRD

&&

.AVIATION...
/1154 PM CDT THU OCT 29 2009/

FOR THE 06Z TAFS...
PRIMARY CONCERN FOR THE REST OF THE NIGHT IS THE BAND OF HEAVY
RAIN MOVING THROUGH CENTRAL INTO EAST CENTRAL AND SOUTHEAST
MISSOURI...AND THE POTENTIAL FOR IFR CONDITIONS ASSOCIATED WITH
IT. THIS BAND WILL CONTINUE MOVING EAST FOR THE REST OF THE
NIGHT...CLEARING THE MISSISSIPPI RIVER AFTER 09Z...AND CONTINUING
INTO SOUTHWEST ILLINOIS. THINK MARGINAL CONDITIONS WILL PREVAIL ON
EITHER SIDE OF THE LINE...WITH INTERMITTENT IFR CIGS THROUGH
12-15Z. SHOULD SEE CIGS LIFT THROUGH THE DAY...WITH GUSTY
SOUTHWEST WINDS UP TO 30KTS AT TIMES.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR CRAWFORD-FRANKLIN-
     IRON-JEFFERSON-LINCOLN-MADISON-REYNOLDS-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

     FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-GASCONADE-KNOX-LEWIS-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY.

IL...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

     FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR ADAMS IL-BROWN IL-
     PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Oct 29, 6:00 PM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
600 PM CDT THU OCT 29 2009

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-059-301200-
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-
GASCONADE-
600 PM CDT THU OCT 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL. FLASH FLOODING OF
LOW LYING AREAS WILL CONTINUE. A FLASH FLOOD WATCH CONTINUES FOR
THE AREA UNTIL 7 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE CALL THE NATIONAL WEATHER SERVICE WITH ANY FLOODING
REPORTS AND RAINFALL AMOUNTS OVER ONE INCH.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-060>065-072>075-
084-085-099-301200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN-WARREN-ST. CHARLES-
FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
600 PM CDT THU OCT 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND
SOUTHEAST MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO CONTINUE TO CAUSE
FLASH FLOODING ACROSS THE AREA TONIGHT. A FLASH FLOOD WATCH IS IN
EFFECT THROUGH FRIDAY AT 7 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE ON FRIDAY. THE
ADDITIONAL HEAVY RAINFALL WILL CAUSE ADDITIONAL FLASH FLOODING. A
FLASH FLOOD WATCH CONTINUES UNTIL 7 PM FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

PLEASE CALL THE NATIONAL WEATHER SERVICE WITH ANY FLOODING REPORTS
AND RAINFALL AMOUNTS OVER ONE INCH.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Oct 29, 10:07 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1007 PM CDT THU OCT 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1006 PM     HEAVY RAIN       PACIFIC                 38.48N  90.75W
10/29/2009  M2.25 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0900308

CARNEY
Local storm report, Oct 29, 10:11 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 PM CDT THU OCT 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HEAVY RAIN       ST. PETERS              38.78N  90.61W
10/29/2009  M1.62 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            STORM TOTAL THRU 1000 PM CDT

&&

EVENT NUMBER LSX0900309

CARNEY
Local storm report, Oct 30, 12:04 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 AM CDT FRI OCT 30 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1201 AM     HEAVY RAIN       2 N FREDERICKTOWN       37.59N  90.30W
10/30/2009  M1.50 INCH       MADISON            MO   TRAINED SPOTTER

            STORM TOTAL. DITCHES AND LOW WATER CROSSING
            BANKFUL....MOST ROADWAYS PASSSABLE..

&&

EVENT NUMBER LSX0900310

MILLER
Local storm report, Oct 30, 12:22 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1222 AM CDT FRI OCT 30 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1222 AM     HEAVY RAIN       UNION                   38.45N  91.01W
10/30/2009  M2.00 INCH       FRANKLIN           MO   EMERGENCY MNGR

            STORM TOTAL. ROADWAYS OK. CREEKS JUST BELOW BANKFUL.

&&

EVENT NUMBER LSX0900311

MILLER
Local storm report, Oct 30, 1:06 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
106 AM CDT FRI OCT 30 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0103 AM     FLASH FLOOD      TIPTON                  38.65N  92.78W
10/30/2009                   MONITEAU           MO   EMERGENCY MNGR

            HIGHWAY BB SOUTHEAST OF TIPTON... WATER OVER ROADWAY
            ENGULFING A CAR. NO INJURIES.

&&

EVENT NUMBER LSX0900312

MILLER
Local storm report, Oct 30, 2:37 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
237 AM CDT FRI OCT 30 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0233 AM     HEAVY RAIN       UNION                   38.45N  91.01W
10/30/2009  M2.70 INCH       FRANKLIN           MO   EMERGENCY MNGR

            IN THE PAST 15 MINUTES...0.50 INCHES.

&&

EVENT NUMBER LSX0900313

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 9:39 PM CDTFlash Flood WarningLSXAdams, Brown, Calhoun, Greene, Jersey, Pike9 hr
Oct 29, 9:54 PM CDTRiver Flood WarningLSXCalhoun, Jersey33 days
Oct 30, 1:39 AM CDTRiver Flood WarningLSXFayette4 days
Oct 30, 2:10 AM CDTRiver Flood WarningLSXPike7 days
Oct 30, 2:10 AM CDTRiver Flood WarningLSXPike6 days
Oct 30, 2:10 AM CDTRiver Flood WarningLSXPike8 days
Oct 30, 2:10 AM CDTRiver Flood WarningLSXCalhoun9 days
Oct 30, 2:10 AM CDTRiver Flood WarningLSXCalhoun8 days
Oct 30, 2:10 AM CDTRiver Flood WarningLSXJersey13 days
Oct 30, 2:10 AM CDTRiver Flood WarningLSXMadison9 days
Oct 30, 2:10 AM CDTRiver Flood WarningLSXSaint Clair7 days
Oct 30, 4:25 AM CDTFlash Flood WarningLSXMonroe, Saint Clair6 hr
Oct 30, 4:27 AM CDTRiver Flood WarningLSXAdams6 days
Oct 30, 6:25 AM CDTAreal Flood WarningLSXAdams, Brown, Calhoun, Greene, Jersey, Pike12 hr
Oct 30, 7:02 AM CDTFlash Flood WarningLSXBond, Clinton, Madison6 hr
Oct 30, 7:34 AM CDTFlash Flood WarningLSXFayette, Marion, Montgomery5 hr
Oct 30, 8:06 AM CDTRiver Flood WarningLSXAdams5 days
Oct 30, 8:58 AM CDTAreal Flood WarningLSXMacoupin10 hr
Oct 30, 10:38 AM CDTAreal Flood WarningLSXMonroe, Randolph, Saint Clair, Washington9 hr
Oct 30, 11:44 AM CDTRiver Flood WarningLSXBrown32 days
Oct 30, 12:12 PM CDTRiver Flood WarningLSXAdams4 days
Oct 30, 1:04 PM CDTAreal Flood WarningLSXBond, Clinton, Fayette, Madison, Marion, Montgomery9 hr
Oct 30, 6:42 PM CDTAreal Flood WarningLSXCalhoun, Greene, Jersey, Macoupin18 hr

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.